# SDR MALA976545

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N46XJ
- Make and model: Saab SF340A
- Aircraft serial: 046
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NACELLE INBOARD SIDE CHAFED AFTER REMOVAL OF THE SB DOUBLER.  THIS DISCREPANCY WAS DISCOVERED DURING THE AIRCRAFT'S SCHEDULED HEAVY CHECK.  MAINTENANCE REPAIRED IAW PER EO S54019.
